Header menu link for other important links
Non-linear flapping vibrations of rotating blades
, V.T. Nagaraj
Published in
Volume: 84
Issue: 4
Pages: 549 - 556
The non-linear equations of motion of a rotating blade undergoing extensional and flapwise bending vibration are derived, including non-linearities up to O (ε3). The strain-displacement relationship derived is compared with expressions derived by earlier investigators and the errors and the approximations made in some of those are brought out. The equations of motion are solved under the inextensionality condition to obtain the influence of the amplitude on the fundamental flapwise natural frequency of the rotating blade. It is found that large finite amplitudes have a softening effect on the flapwise frequency and that this influence becomes stronger at higher speeds of rotation. © 1982 Academic Press Inc.
About the journal
JournalJournal of Sound and Vibration